# SDR AALA20101206TUL01

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT SIDE, DENT IN FUSELAGE SKIN BETWEEN STATIONS 705 AND 693 AT LONGERON 18 LEFT.  INSTALLED PERMANENT CLASS 1 REPAIR DOUBLER PER SRM 53-04-00 FIGURE 12B.
